应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2020, Vol. 36 Issue (4): 902-916    DOI: 10.1007/s10255-020-0972-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Nonparametric Quantile Inference for Cause-specific Residual Life Function Under Length-biased Sampling
Fei-Peng ZHANG1, Cai-Yun FAN2, Yong ZHOU3
1 School of Economics and Finance, Xi'an Jiaotong University, Xi'an 710049, China;
2 School of Statistics and Information, Shanghai University of International Business and Economics, Shanghai 201620, China;
3 Key Laboratory of Advanced Theory and Application in Statistics and Data Science, MOE, &Academy of Statistics and Interdisciplinary Sciences, East China Normal University, Shanghai 200062, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9